Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Neighborhoods of the diagonal and strong normality properties
HTML articles powered by AMS MathViewer

by H. L. Shapiro and F. A. Smith PDF
Proc. Amer. Math. Soc. 71 (1978), 329-333 Request permission

Abstract:

We define the concept of n-even and ${\aleph _0}$-even covers and show their relationship to collectionwise normality and normality.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15
  • Retrieve articles in all journals with MSC: 54D15
Additional Information
  • © Copyright 1978 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 71 (1978), 329-333
  • MSC: Primary 54D15
  • DOI: https://doi.org/10.1090/S0002-9939-1978-0478099-4
  • MathSciNet review: 0478099